# SDR ASAA2025091060828

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 64,788 hours, 19,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEAR AFT RIGHT FA JUMPSEAT, EXIT SIGN COVER MISSING. GROUNDED - YES. INSTALLED NEW EXIT SIGN COVER. REF AMM 33-51-01. OPS CHECKS GOOD.
